# SDR YEN2025F00005

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 082
- Aircraft time: 45,350 hours, 30,091 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / RH WING / WING MAIN BOX / LOWER TE SKIN / RIB 9-12 / CRACK – PERMANENT REPAIR (REINFORCEMENT); /1/ ETD2025-190-921573 REV.: A (ANAC FORM 1 INCLUDED) /2/ SRM 57-10-01 /REPAIR 54P. DURING CURRENT (MAY 2025) LEASE RETURN CHECK OF N274JB MSN 082 AT MCN. UPON REMOVAL OF EXISTING REPAIR ON WING MAIN BOX LOWER TE SHIN OF RH WING AT RIB 10, EAMS FOUND OUT ANOTHER CRACK NEAR TO RIB 11. SEE THE REF /1/ ETD FOR MORE DETAILS. BOTH THE CRACK CUTOUTS #1 & #2 WERE HFEC INSPECTED AND NO FURTHER DEFECTS WERE NOTED. SEE THE FOLLOWING MEASUREMENTS: CUTOUT #1: L = 1.0", W = 0.7", CUTOUT #2: L = 0.7, W = 0.7". THE DAMAGE WAS EVALUATED AGAINST SRM AND NO REPAIR NOR ADL WERE FOUND APPLICABLE. EAMS CONTACTED EMBRAER FOR THE DISPOSITION AND PROPOSED TO REPAIR THE BOTH AREAS WITH ONE LARGER EXTENDED DOUBLER USING THE PRINCIPLES OF SRM 57-10-01 REPAIR 54. EMBRAER PROVIDED REF /1/ ETD (ANAC FORM 1 INCLUDED) TO DO THE REINFORCEMENT REPAIR OVER BOTH CRACKS USING PRINCIPLES OF REF /2/ , PERFORM NDT, COLD WORKING THE HOLES AND RESTORE SURFACE PROTECTION. THIS EC E25-502-01 ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ ETD. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED BY REF /1/ ETD AND IS CLASSIFIED AS MAJOR. (E/C:E25-502-01).
